Extra Strength Night-Time Pain Medicine Caplets 50 count, Active Ingredient: Acetaminophen 500 mg, Diphenhydramine HCI 25 mg, Directions: Take 2 caplets at bedtime if needed, or as directed by a doctor. Purpose: Pain Reliever Sleep-aid. Inactive Ingredients: cellulose, croscarmellose sodium, FD&C blue #1, hypromellose, PEG, stearic acid, titanium dioxide. May also contain silica, sodium starch glycolate
GeriCare Acetaminophen Extended-Release Arthritis 650mg Caplets, Pain Reliever/Fever Reducer 100 Count (Pack of 1)
Was:
$89.82
Now:
$44.91
- SKU:
- ZY198932
- UPC:
- 357896265014
- Condition:
- New
- Availability:
- Free Shipping from the USA. Estimated 2-4 days delivery.